# SDR ASAA2016120218920

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 35,436 hours, 10,635 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRG423
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 33,620 hours, 9,872 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VSV ACTUATOR LEAK TEST OF NR 2 ENGINE LT ACTUATOR,  FOUND THE NR 2 ENGINE RT VSV ACTUATOR LEAKING FUEL AT A STEADY STREAM OUT OF DRAIN.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 VSV ACTUATOR IAW AMM 75-31-01-400-802-F00. ACCOMPLISHED VSV ACTUATOR LEAK TEST, STEPS 7E 1 AND 2. ACCOMPLISHED STEP 7.G.  AMM 75-31-01-790-801-F00, OPS & LEAK CHECKED GOOD.
